Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Monopoles on asymptotically Euclidean 3-manifolds


Author: Andreas Floer
Journal: Bull. Amer. Math. Soc. 16 (1987), 125-127
MSC (1985): Primary 53C05; Secondary 57M99
MathSciNet review: 866030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Casson, Lectures given at the MSRI, Berkeley, Spring, 1985.
  • 2. A. Chakrabarti, Harrison-Neugebauer-type transformations for instantons: multicharged monopoles as limits, Phys. Rev. D (3) 25 (1982), no. 12, 3282–3298. MR 668637, 10.1103/PhysRevD.25.3282
  • 3. S. K. Donaldson, Nahm’s equations and the classification of monopoles, Comm. Math. Phys. 96 (1984), no. 3, 387–407. MR 769355
  • 4. A. Floer, The configuration space of Yang-Mills-Higgs theory of asymptotically flat manifolds, The Floer memorial volume, Progr. Math., vol. 133, Birkhäuser, Basel, 1995, pp. 43–75. MR 1362822
  • 5. A. Floer, Monopoles on asymptotically flat manifolds, The Floer memorial volume, Progr. Math., vol. 133, Birkhäuser, Basel, 1995, pp. 3–41. MR 1362821
  • 6. Richard S. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), no. 2, 255–306. MR 664497
  • 7. N. J. Hitchin, Monopoles and geodesics, Comm. Math. Phys. 83 (1982), no. 4, 579–602. MR 649818
  • 8. Arthur Jaffe and Clifford Taubes, Vortices and monopoles, Progress in Physics, vol. 2, Birkhäuser, Boston, Mass., 1980. Structure of static gauge theories. MR 614447
  • 9. Thomas Parker and Clifford Henry Taubes, On Witten’s proof of the positive energy theorem, Comm. Math. Phys. 84 (1982), no. 2, 223–238. MR 661134
  • 10. Richard Schoen and Shing Tung Yau, Complete three-dimensional manifolds with positive Ricci curvature and scalar curvature, Seminar on Differential Geometry, Ann. of Math. Stud., vol. 102, Princeton Univ. Press, Princeton, N.J., 1982, pp. 209–228. MR 645740

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C05, 57M99

Retrieve articles in all journals with MSC (1985): 53C05, 57M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15485-1